Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 116, NWS Tulsa, OK

June 3, 2012Benton County, Arkansas; Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2012, 11:16 PM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 11:16 PM CDT (04:16 UTC)
Expired
Jun 4, 2012, 12:15 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Delaware County, OK

The radar

The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS54 KTSA 040416
SVRTSA
ARC007-OKC041-040515-
/O.NEW.KTSA.SV.W.0116.120604T0416Z-120604T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1215 AM CDT

* AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAY...
  MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3650 9446 3625 9451 3633 9485 3649 9481
TIME...MOT...LOC 0417Z 277DEG 14KT 3639 9476

$$
2 follow-up statements
961 
WWUS54 KTSA 040439
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT SUN JUN 3 2012

ARC007-OKC041-040515-
/O.CON.KTSA.SV.W.0116.000000T0000Z-120604T0515Z/
BENTON AR-DELAWARE OK-
1139 PM CDT SUN JUN 3 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN DELAWARE AND NORTHWESTERN BENTON COUNTIES...

AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYSVILLE...
MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MAYSVILLE
AND CHEROKEE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3650 9446 3625 9451 3633 9485 3649 9481
TIME...MOT...LOC 0440Z 286DEG 13KT 3635 9465

$$
279 
WWUS54 KTSA 040513
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT MON JUN 4 2012

ARC007-OKC041-040523-
/O.EXP.KTSA.SV.W.0116.000000T0000Z-120604T0515Z/
BENTON AR-DELAWARE OK-
1213 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE AND
NORTHWESTERN BENTON COUNTIES EXPIRES AT 1215 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM NEAR MAYSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM MONDAY 
MORNING.

LAT...LON 3650 9446 3625 9451 3633 9485 3649 9481
TIME...MOT...LOC 0513Z 286DEG 13KT 3637 9461

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:44 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 3, 9:44 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT SUN JUN 3 2012

.DISCUSSION...
FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT
SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND
WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT
SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE
CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS
ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT
WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT
GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE
CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS
STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST
HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR
OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH
06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z.
TORNADO WATCH WILL CONTINUE THROUGH 2 AM.

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/

DISCUSSION...

THE 00Z TAF DISCUSSION CAN BE FOUND BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE
CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE
CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS.
TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST
THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE
LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL
PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE
LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD.

LACY

PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/

DISCUSSION...
A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE
AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR.
CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM
ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT
DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED
SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE
AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH
THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG
THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED
MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE
VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE
STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING
WINDS WILL BE LIKELY.

THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A
LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN
TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH.

BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH
AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY
CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING
SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE
ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A
WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN
DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL
TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....99
Hazardous weather outlook, Jun 3, 7:22 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT SUN JUN 3 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
722 PM CDT SUN JUN 3 2012

...SEVERE WEATHER EXPECTED AGAIN LATER THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

	AREA AT GREATEST RISK...NORTHEAST AND EAST CENTRAL OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

DISCUSSION...
SEVERE STORMS HAVE MOVED OUT OF NORTHWEST ARKANSAS THIS EVENING.
THE OVERALL SEVERE WEATHER THREAT HAS DIMINISHED FOR THE NEXT FEW
HOURS...THOUGH SOME ELEVATED STORMS MOVE SOUTHEAST OUT OF KANSAS
COULD INTENSIFY AS THEY ENCOUNTER A VERY UNSTABLE AIRMASS OVER
NORTHEAST OKLAHOMA. THE BETTER CHANCE OF SEVERE WEATHER WILL
ARRIVE LATE THIS EVENING AS STORMS OVER WESTERN OKLAHOMA WILL
LIKELY GROW INTO ONE OR MORE THUNDERSTORM COMPLEXES AS THEY MOVE
EAST. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT-LINE
WINDS WITH THE OVERNIGHT STORMS...THOUGH A LIMITED TORNADO THREAT
WILL EXIST LATE THIS EVENING IN AREAS TO THE WEST OF HIGHWAY 75.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A
CONTINUED SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO
THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING
THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 3, 5:37 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     4 E FAYETTEVILLE        36.06N 94.09W
06/03/2012                   WASHINGTON         AR   EMERGENCY MNGR

            3 INCH DIAMETER LIVE TREE LIMB BROKEN NEAR BALDWIN ON THE
            EAST SIDE OF FAYETTEVILLE ON HIGHWAY 16. TIME ESTIMATED
            BY RADAR.

&&

LACY
Local storm report, Jun 3, 5:51 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     WEST FORK               35.92N 94.19W
06/03/2012                   WASHINGTON         AR   PUBLIC

            1.5 FOOT DIAMTER TREE UPROOTED ON MCGEE ST IN WEST FORK
            AT ABOUT 420 PM. POWER IS OUT IN PARTS OF WEST FORK ALSO.
            RELAYED BY KNWA.

0539 PM     HAIL             2 S WEST FORK           35.90N 94.19W
06/03/2012  E1.00 INCH       WASHINGTON         AR   EMERGENCY MNGR

            HAIL LASTED FOR ABOUT 3 MINUTES.

&&

LACY
Local storm report, Jun 3, 6:29 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 N CASS                35.75N 93.82W
06/03/2012  E1.00 INCH       FRANKLIN           AR   EMERGENCY MNGR

&&

PBS
Local storm report, Jun 3, 6:38 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             7 ENE WATALULA          35.61N 93.71W
06/03/2012  E1.00 INCH       FRANKLIN           AR   EMERGENCY MNGR

            HAIL REPORTED ON THE FRANKLIN JOHNSON COUNTY LINE

&&

JBM
Special weather statement, Jun 3, 10:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT SUN JUN 3 2012

OKZ063-040415-
DELAWARE OK-
1045 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL DELAWARE

AT 1046 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CHLOETA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...JAY...CHLOETA AND LAKE EUCHA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3649 9462 3626 9458 3634 9498 3650 9499
TIME...MOT...LOC 0346Z 277DEG 20KT 3641 9490
Special weather statement, Jun 3, 11:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT SUN JUN 3 2012

ARZ001-OKZ063-040430-
BENTON AR-DELAWARE OK-
1101 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     CENTRAL DELAWARE

AT 1102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
JAY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...JAY...ZENA...SULPHUR SPRINGS...GENTRY...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND LAKE EUCHA STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9439 3619 9449 3637 9498 3651 9492
TIME...MOT...LOC 0402Z 276DEG 19KT 3639 9478

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningTSAMadison30 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryTSABenton3 hr
Jun 4, 1:56 AM CDTSpecial Weather StatementTSACarroll34 min
Jun 4, 2:30 AM CDTSpecial Weather StatementTSAWashington45 min
Jun 4, 3:03 AM CDTSevere Thunderstorm WarningTSACrawford, Washington57 min
Jun 4, 3:27 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian63 min
Jun 4, 3:59 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian61 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryTSACrawford, Washington6 hr
Jun 3, 10:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jun 3, 11:01 PM CDTSpecial Weather StatementTSADelaware29 min
Jun 3, 11:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jun 3, 11:29 PM CDTSpecial Weather StatementTSAWashington31 min
Jun 3, 11:54 PM CDTSevere Thunderstorm WarningTSAOsage48 min
Jun 4, 12:03 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington57 min
Jun 4, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
Jun 4, 12:26 AM CDTSpecial Weather StatementTSACherokee34 min
Jun 4, 12:28 AM CDTSpecial Weather StatementTSARogers32 min
Jun 4, 12:53 AM CDTSpecial Weather StatementTSAOsage37 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTSATulsa30 min
Jun 4, 1:04 AM CDTSpecial Weather StatementTSADelaware26 min
Jun 4, 1:16 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa6 hr
Jun 4, 1:16 AM CDTSpecial Weather StatementTSACraig29 min
Jun 4, 1:18 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 4, 1:19 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 4, 1:25 AM CDTSpecial Weather StatementTSAOttawa35 min
Jun 4, 1:37 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
Jun 4, 1:42 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner63 min
Jun 4, 1:42 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes33 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTSAAdair29 min
Jun 4, 1:51 AM CDTSpecial Weather StatementTSANowata24 min
Jun 4, 2:00 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more41 min
Jun 4, 2:05 AM CDTSpecial Weather StatementTSACraig25 min
Jun 4, 2:14 AM CDTAreal Flood AdvisoryTSACraig, Nowata3 hr
Jun 4, 2:18 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner57 min
Jun 4, 2:23 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner6 hr
Jun 4, 2:27 AM CDTFlash Flood WarningTSAOsage6 hr
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee56 min
Jun 4, 3:11 AM CDTSpecial Weather StatementTSATulsa34 min
Jun 4, 3:27 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 4, 3:30 AM CDTSpecial Weather StatementTSAHaskell45 min
Jun 4, 3:35 AM CDTSpecial Weather StatementTSAOsage40 min
Jun 4, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Jun 4, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee33 min
Jun 4, 5:16 AM CDTAreal Flood AdvisoryTSAWashington59 min
Jun 4, 5:27 AM CDTSpecial Weather StatementTSAOsage33 min
Jun 4, 5:32 AM CDTRiver Flood WarningTSAOsage, Tulsa12 hr
Jun 4, 5:32 AM CDTRiver Flood WarningTSATulsa12 hr
Jun 4, 6:00 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 4, 6:08 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee3 hr
Jun 4, 7:27 AM CDTAreal Flood WarningTSAOsage, Rogers, Tulsa12 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.